# SDR HEEA955765

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER T/B ATTACH FITTING CRACKED AT INBOARD FLANGE (IN TWO) 1 1/4" FROM AFT EDGE OF FITTING. REPLACED USING T/B ALIGNMENT FIXTURE.
